# SDR 0001315512

- Difficulty date: April 13, 2000
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N512US
- Make and model: Boeing 757251
- Aircraft serial: 23200
- Aircraft time: 48,022 hours, 20,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 18
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS INOPERATIVE FROM DOOR 2 BACK TO ROW 18.  MAINTENANCE REPLACED BATTERY PACK, CHECKED OK.
